Home |
Tags: gerd | aspirin | heartburn | acid | reflux

Will Aspirin Make My Heartburn Worse?

By    |   Wednesday, 17 Jun 2015 05:01 PM

Question: I have acid reflux, but want to start taking a daily aspirin because my father died from a heart attack. But will aspirin upset my stomach?

Dr. Hibberd's answer:

A low-dose aspirin — 81 milligrams a day — usually does not cause gastric upset. If you are intolerant or allergic to aspirin, you simply cannot use it, and other agents are available, but may not pass the risk/benefit ratio for preventive use in most patients.

Have you considered having your gastro-esophageal reflux (GERD) corrected? You may find your stomach upset is related to GERD and not aspirin. Talk to your doctor or seek out a specialist.

© 2017 NewsmaxHealth. All rights reserved.

   
1Like our page
2Share
Dr-Hibberd
A low-dose aspirin - 81 milligrams a day - usually does not cause gastric upset.
gerd, aspirin, heartburn, acid, reflux
105
2015-01-17
Wednesday, 17 Jun 2015 05:01 PM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved